# SDR 2011FA0000752

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: General aviation
- Aircraft: N423RM
- Make and model: Piper PA-28-181
- Aircraft serial: 2843527
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Button
- Part number: LW12892
- Condition: Broken
- Location: Rocker Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKER SHAFT THRUST BUTTON, PN LW12892.  4 OF THE 8 INSTALLED WERE BROKEN WHEN VALVE LOUVERS WERE REMOVED TO CHANGE VALVE LOUVER GASKETS.
